Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side Effect of my med with regards to my blood result.
Dec 12, 2007

Dear Sir,

I was diagnosed with HIV one year ago. Currently i am on Medicine, Storin, 3TC, VIDEX. MY recent result shown that my CD4 is 252 and my VL is <50copies /ml. However, my HCMC and HCM is both above normal rate. is it normal? what should i do to keep it normal.

I am having very strong side effect for Storin, my body temperature will go up and i will have insomoina. what should i do?

Cheers South East Asia boy

Response from Dr. Henry

I am not familiar with the abbreviations HCMC and HCM levels. Can you find out what full spelling of those terms are so I can try to respond to your question. KH



Previous
Atripla at Night
Next
Strange Parasthesia Problem

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement